# SDR DALA2015091305607

- Difficulty date: September 12, 2015
- Submitted: September 14, 2015
- Operation: Air carrier
- Aircraft: N908DL
- Make and model: Doug MD-88
- Aircraft serial: 49539
- Aircraft time: 74,072 hours, 57,043 cycles
- System (JASC): 5240 · Service Doors
- Part: Stop Fitting
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON INTERIOR FITTING OF DOOR STOP AT R1, DOOR NR 1 BEAM FWD EDGE, INTERNAL STRUCTURE.  DAMAGE FITTING WAS REPLACED IAW SRM 51-30-5.
